# SDR 2008UALA00493

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,814 hours, 8,072 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Rt Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE HANDLE NEEDS RELAMPING.  FOUND FAULTY BULB.  REPLACED BULB.
ACFT OK FOR SERVICE.
